http://chineseinput.net/에서 pinyin(병음)방식으로 중국어를 변환할 수 있습니다.
변환된 중국어를 복사하여 사용하시면 됩니다.
개별검색 DB통합검색이 안되는 DB는 DB아이콘을 클릭하여 이용하실 수 있습니다.
통계정보 및 조사
예술 / 패션
<해외전자자료 이용권한 안내>
- 이용 대상 : RISS의 모든 해외전자자료는 교수, 강사, 대학(원)생, 연구원, 대학직원에 한하여(로그인 필수) 이용 가능
- 구독대학 소속 이용자: RISS 해외전자자료 통합검색 및 등록된 대학IP 대역 내에서 24시간 무료 이용
- 미구독대학 소속 이용자: RISS 해외전자자료 통합검색을 통한 오후 4시~익일 오전 9시 무료 이용
※ 단, EBSCO ASC/BSC(오후 5시~익일 오전 9시 무료 이용)
Hematologic malignancies and some solid tumors have been effectively treated by conventional doses of chemotherapy. However, those patients are confronted by relapse due to minimal residual disease. Therefore, more effective treatment stratege is needed for cure or increase of survival. Hematopoietic stem cell transplantation(HSCT) is a kind of organ transplantation and can be used as a curable treatment stratege in some malignant patients. HSCT can be classifed into bone marrow transplantation and peripheral blood stem cell transplantation according to the source of hematopoietic stem cells. If donor of hematopoietic stem cell is the healthy person, we call it allogeneic HSCT, and if donor of hematopoietic stem cell is the patient himself, that is autologous HSCT. In this article, HSCT is briefly introduced for the easy access to clinicians.
Essential thrombocythemia (ET) is a chronic myeloproliferative disorder with a prolonged clinical course. Since this disorder is considered to be at increased risk of thromboembolism, therapy is mainly focused on the decreased risk of thrombohemorrhagic events by use of cytotoxic agents. Anagrelide is a phosphodiesterase III inhibitor which is utilized in the treatment of ET for the reduction of platelets. However, patients treated with anagrelide might experience cardiovascular adverse effects including myocardial infarction (MI), although these events are rare. Herein, we report a case of a 30-year-old female with well controlled ET by anagrelide, who eventually developed an acute non-ST elevation myocardial infarction (MI). There has no found any cardiovascular risk factors in this ET patient, strongly suggesting that anagrelide might be the cause of MI. Therefore, cardiovascular function should be monitored in those patients prescribed with anagrelide.